Formes modulaires surconvergentes, ramification et classicité  [ Overconvergent modular forms, ramification and classicity ]
Annales de l'Institut Fourier, Volume 67 (2017) no. 6, p. 2463-2518

We prove in this paper a classicality result for overconvergent modular forms on PEL Shimura varieties of type (A) or (C), without any ramification hypothesis. We use an analytic continuation method, which generalizes previous results in the unramified setting. We work with the rational model of the Shimura variety, and use an embedding into the Siegel variety to define the integral structures on the rigid space.

Nous prouvons un résultat de classicité pour les formes modulaires surconvergentes sur les variétés de Shimura PEL de type (A) ou (C), sans hypothèse de ramification. Nous utilisons une méthode de prolongement analytique, qui généralise des résultats antérieurs dans le cas non ramifié. Nous travaillons avec le modèle rationnel de la variété de Shimura, et utilisons un plongement dans la variété de Siegel pour définir les structures entières sur l’espace rigide.

Received : 2015-05-29
Revised : 2016-10-28
Accepted : 2017-03-15
Published online : 2017-12-14
DOI : https://doi.org/10.5802/aif.3140
Classification:  11F46,  11S15,  14G35
Keywords: Overconvergent modular forms, Shimura varieties, ramification, classicity
@article{AIF_2017__67_6_2463_0,
     author = {Bijakowski, St\'ephane},
     title = {Formes modulaires surconvergentes, ramification et classicit\'e},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {6},
     year = {2017},
     pages = {2463-2518},
     doi = {10.5802/aif.3140},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2017__67_6_2463_0}
}
Bijakowski, Stéphane. Formes modulaires surconvergentes, ramification et classicité. Annales de l'Institut Fourier, Volume 67 (2017) no. 6, pp. 2463-2518. doi : 10.5802/aif.3140. http://www.numdam.org/item/AIF_2017__67_6_2463_0/

[1] Berthelot, Pierre Cohomologie rigide et cohomologie à support propre, Première partie (1996) (prépublication, disponible sur https://perso.univ-rennes1.fr/pierre.berthelot/)

[2] Bijakowski, Stéphane Classicité de formes modulaires de Hilbert, Arithmétique p-adique des formes de Hilbert, Société Mathématique de France (SMF) (Astérisque) Tome 382 (2016), pp. 49-71 | Zbl 06720831

[3] Bijakowski, Stéphane; Pilloni, Vincent; Stroh, Benoît Classicité de formes modulaires surconvergentes, Ann. Math., Tome 183 (2016) no. 3, pp. 975-1014 | Article | Zbl 06589412

[4] Buzzard, Kevin Analytic continuation of overconvergent eigenforms, J. Am. Math. Soc., Tome 16 (2003) no. 1, pp. 29-55 | Article | Zbl 1076.11029

[5] Coleman, Robert F. Classical and overconvergent modular forms, Invent. Math., Tome 124 (1996) no. 1-3, pp. 215-241 | Article | Zbl 0851.11030

[6] Faltings, Gerd; Chai, Ching-Li Degeneration of abelian varieties, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3, Tome 22 (1990), xii+316 pages | Zbl 0744.14031

[7] Fargues, Laurent La filtration de Harder-Narasimhan des schémas en groupes finis et plats., J. Reine Angew. Math., Tome 645 (2010), pp. 1-39 | Article | Zbl 1199.14015

[8] Grothendieck, Alexander Éléments de géométrie algébrique : III. Étude cohomologique des faisceaux cohérents, Première partie, Publ. Math., Inst. Hautes Étud. Sci., Tome 11 (1961), pp. 5-167 | Article | Zbl 0122.16102

[9] Johansson, Christian Classicality for small slope overconvergent automorphic forms on some compact PEL Shimura varieties of type C., Math. Ann., Tome 357 (2013) no. 1, pp. 51-88 | Article | Zbl 1346.11033

[10] Kassaei, Payman L. A gluing lemma and overconvergent modular forms., Duke Math. J., Tome 132 (2006) no. 3, pp. 509-529 | Article | Zbl 1112.11020

[11] Kisin, Mark Moduli of finite flat group schemes, and modularity, Ann. Math., Tome 170 (2009) no. 3, pp. 1085-1180 | Article | Zbl 1201.14034

[12] Kottwitz, Robert E. Points on some Shimura varieties over finite fields, J. Am. Math. Soc., Tome 5 (1992) no. 2, pp. 373-444 | Article | Zbl 0796.14014

[13] Lan, Kai-Wen Higher Koecher’s principle, Math. Res. Lett., Tome 23 (2016) no. 1, pp. 163-199 | Article | Zbl 06609431

[14] Lütkebohmert, Werner Der Satz von Remmert-Stein in der nichtarchimedischen Funktionentheorie, Math. Z., Tome 139 (1974), pp. 69-84 | Article | Zbl 0283.32022

[15] Pilloni, Vincent; Stroh, Benoît Surconvergence et classicité : le cas déployé (2011) (prépublication)

[16] Pilloni, Vincent; Stroh, Benoît Surconvergence et classicité : le cas Hilbert (2011) (prépublication)

[17] Pink, Richard Arithmetical compactification of mixed Shimura varieties, Universität Bonn (Germany) (1989) (Ph. D. Thesis)

[18] Rapoport, Michael Compactifications de l’espace de modules de Hilbert-Blumenthal, Compos. Math., Tome 36 (1978), pp. 255-335 | Zbl 0386.14006

[19] Raynaud, Michel Schémas en groupes de type (p,,p), Bull. Soc. Math. Fr., Tome 102 (1974), pp. 241-280 | Article | Zbl 0325.14020

[20] Sasaki, Shu Analytic continuation of overconvergent Hilbert eigenforms in the totally split case, Compos. Math., Tome 146 (2010) no. 3, pp. 541-560 | Article | Zbl 1206.11058

[21] Sasaki, Shu Integral models of Hilbert modular varieties in the ramified case, deformations of modular Galois representations, and weight one forms (2014) (prépublication)

[22] Stroh, Benoît Compactification de variétés de Siegel aux places de mauvaise réduction, Bull. Soc. Math. Fr., Tome 138 (2010) no. 2, pp. 259-315 | Article | Zbl 1203.14048

[23] Tian, Yichao; Xiao, Liang p-adic cohomology and classicality of overconvergent Hilbert modular forms, Arithmétique p-adique des formes de Hilbert., Société Mathématique de France (SMF) (Astérisque) Tome 382 (2016), pp. 73-162 | Zbl 06720832

[24] Wedhorn, Torsten Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. Éc. Norm. Supér., Tome 32 (1999) no. 5, pp. 575-618 | Article | MR 1710754 | Zbl 0983.14024